# SDR ASAA1251086

- Difficulty date: February 9, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 19,475 hours, 6,041 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7388
- Condition: Faulty
- Location: Apu Bay
- Part time: 7,690 hours, 9,165 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU LOW OIL PRESSURE LIGHT ILLUMINATED AND APU AUTO SHUT DOWN.  PERFORMED APU BITE AND FOUND MESSAGE 49 91007.  APU REMOVED AND REPLACE PER ALL TASK CARDS.  APU OPERATIONAL CHECK ALL PASSED.
